# SDR 09082005C

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 23,807 hours, 25,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, DEFIBRILLATOR SHOWS RED WRENCH INSTEAD OF OK, ON SCREEN.  DMI'ED TO MOVE TO PIT (PART 91) AND REMOVED AND REPLACED UNIT IN PIT.
